# SDR FDEA2020010640018

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,479 hours, 42,242 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. WRI 52-10/7612  RH SIDE CREW ENTRY DOOR SLIDE                                ARMED LIGHT INOP.  GRIT BAR WILL NOT ENGAGE.  FACT 05JAN20 02:24   IAD                                                                 TROUBLESHOT GIRT BAR ENGAGEMENT LIGHT REF B7575 FIM                               CHAP 25-66-00 FAULT TREE 802 FIGURE 103. GIRT BAR                                 ENGAGEMENT LIGHT OPERATES NORMALLY. CHECKED GIRT                                  BAR PROXIMITY SWITCHES REF B757 AMM CHAP                                          25-66-11-2. OP CHECK NORMAL.
